# SDR REXA2019061219850

- Difficulty date: May 19, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N835AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8035
- Aircraft time: 22,875 hours, 23,005 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R388961
- Condition: Corroded
- Location: Bs 310-319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ON TOP OF STGR 20R HAS CORROSION BETWEEN FRAMES 310 AND 319.70, IN THE FWD E & E BAY.
REMOVED AND REPLACED INTEROCASTAL ATTACHED TO STRINGER 20R IAW CRJ 200 SRM 51-42-06  AAR SM 84
